Skip to content
My WebMD Sign In, Sign Up
What would make it better?
avatar
Annie_WebMD_Staff posted:
Hi members!

I'll start by saying that I know everyone would like the old boards back, but they are no longer available. And honestly, they were not working well anymore, which was why we needed to implement something new.

We want to make the reading and interacting on the new forums less confusing, and in order to do that we need you to tell us exactly what you find the hardest to do. Give us as many concrete details as you can.


  • Is it hard to read because your board/conversations move too fast?
  • Is it because the What's Happening Now feed only shows what's new?
  • Is it because you can only see 15 posts at a time on the What's Happening Now page?
  • Is the page too cluttered?

Tell us exactly what makes it hard or confusing and how you'd like it to behave.

We will pass all of your comments and suggestions along to our engineering and management teams and keep you informed about what changes are coming.

Take care,
Annie
Reply


Featuring Experts

There are no Expert stories for this community right now

Helpful Tips

try the q
I've been taking CoQ10 200mg every night since being on statins.It helps me with muscle aches caused by the statins without any side ... More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.